# SDR UPS05844770

- Difficulty date: June 8, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 65,650 hours, 26,243 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2.  MAIN CARGO STA 1700 RBL 24 SEVERE CORROSION AT TOP OF FRAME ON UNDERSIDE AND CONTINUES OUTBD TO RBL48.  CUT OUT DAMAGED AREA PER SRM 51-2-1 FIG 1, SHEET 7.  FABRICATED REPAIR REPAIR DOUBLER AND REPAIR ANGLES IAW SRM 51-1-21 FIG 1, AND INSTALLED IAW SRM 51-2-1 FIG 7, SHEET 7.
